Review of ``S. Kepser & U. Moennich, Closure properties of linear context-free tree languages with an application to optimality theory, Theor. Comput. Sci. 354 (2006) 82-97''

Share/Save/Bookmark

Asveld, P.R.J. (2006) Review of ``S. Kepser & U. Moennich, Closure properties of linear context-free tree languages with an application to optimality theory, Theor. Comput. Sci. 354 (2006) 82-97''. [Book Review]

[img]PDF
Restricted to UT campus only

36Kb
Item Type:Book Review
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Link to this item:http://purl.utwente.nl/publications/63800
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page

Metis ID: 237766